# SDR DALA14028796815

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACKS CORRODED AT BS 1640, RBL 24.75 & 45.5.  REMOVED DAMAGED SEAT TRACK BS 1540-1640, FABRICATED NEW SEAT TRACK AND INSTALLED SEAT TRACK IAW SRM 53-60-52, ID 1, FIG 1 51-40-05 & 51-40-02.
